# SDR ASAA0956814

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,122 hours, 2,441 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK "FMC DISAGREE CAME ON.  QRH PROCEDURES FOLLOWED FMC DISAGREE LIGHT WENT OUT.  PERFORMED BITE TEST.  NO DEFECTS NOTED FMC CHECKS NORMAL.
